Affordable Access

Publisher Website

Pseudo-exponentiation on algebraically closed fields of characteristic zero

Authors
Journal
Annals of Pure and Applied Logic
0168-0072
Publisher
Elsevier
Publication Date
Volume
132
Issue
1
Identifiers
DOI: 10.1016/j.apal.2004.07.001

Abstract

Abstract We construct and study structures imitating the field of complex numbers with exponentiation. We give a natural, albeit non first-order, axiomatisation for the corresponding class of structures and prove that the class has a unique model in every uncountable cardinality. This gives grounds to conjecture that the unique model of cardinality continuum is isomorphic to the field of complex numbers with exponentiation.

There are no comments yet on this publication. Be the first to share your thoughts.